# SDR COEA2016010729801

- Difficulty date: January 7, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LEVEL 2 CORROSION ON INTERNAL SKIN, BETWEEN RT FRAMES 31 - 32, STRINGERS 8 - 10, FWD OF WINDOW CUT OUT.  REPAIRED IAW SRAS ES 531 16 9972 DATED 2 23 2016.
